# SDR JJBA20240412021

- Difficulty date: April 3, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 67 S7-8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FOUND CRACKED AT FR67 BTW STR 7L-8L. AT FR 67 BTW STR 7L-8L SHEAR CLIP REMOVED FOR REPLACEMENT AND REPLACED WITH A NEW ONE.
